Alka-Seltzer tablets original20s

You have 0 of this in your trolley

Alka-Seltzer tablets original
0 in trolley

Quantity of Alka-Seltzer tablets original in trolley 0

0 in trolley.
£3.95(19.8p each)3.95
Fast, effective pain relief. Water-soluble aspirin tablets. For general pain e.g. headaches & sore throat. Relief from cold & flu symptoms. Sugar free. Suitable for vegetarians & vegans.Alka-Seltzer Original soluble tablets contain aspirin for fast and effective pain relief. Simply dissolve two tablets in a glass of water as and when needed, up to 4 times per day. The aspirin is rapidly absorbed and distributed around the body to act fast on general pain such as headaches, period pain, neuralgia, toothache, and sore throat. Alka-Seltzer Original also provides symptomatic relief of fever, colds and flu, as well as rheumatic pain, sciatica, lumbago, fibrositis, and muscular aches and pains. Alka-Seltzer Original can be taken by adults and children over 16. It is sugar free and suitable for vegetarians and vegans.

Each Effervescent Tablet contains: Aspirin 324mg, Sodium content: 477mg per Tablet

Typical values

Preparation and Usage

Always read the label. Please read the enclosed leaflet carefully. Directions: Alka-Seltzer must always be dissolved in water before taking. Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary. Maximum dosage: Do not take more than 8 tablets in 24 hours. Do not take for more than 3 days without consulting your doctor.

Lifestyle

  • No Sugar
  • Suitable for Vegans
  • Suitable for Vegetarians

Nutritional claims

  • Sugar free

Warnings

  • KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.<br><br>Do not give to children under 16 years of age unless your doctor tells you to.<br>If you do not get better, talk to your doctor.<br><br>DO NOT EXCEED THE STATED DOSE.<br>CONTAINS ASPIRIN

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer